# SDR REXA2022101102246

- Difficulty date: October 5, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177263
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN BOTTOM ANGLE IS CORRODED	REMOVED PAX DOOR INNER SKIN BOTTOM ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. LOCATED AND DRILLED NEW PAX DOOR INNER SKIN BOTTOM ANGLE P/N 601R317726-3 IAW CRJ900 SRM 51-40-11-001-001-A01, INSTALLED BOTTOM ANGLE ON SKIN IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
